NU Ideas Volume 5, Number 1

Home

Nagoya University Multidisciplinary Journal

 

综述黎曼ζ函数的零点分布

Ade Irma Suriajaya (谢佳汶
Graduate School of Mathematics, Nagoya University

此文在描写黎曼ζ函数的解析性质与零点分布的同时,也将简单介绍黎曼ζ函数的零点分布与素数分布之间的关联。

In this paper, we give a brief description of the analytic properties and distribution of zeros of the Riemann zeta function. We also briefly introduce the relation between the distribution of zeros of the Riemann zeta function and the distribution of prime numbers.

Full paper (pdf)

Table of contents

 

 

 

 

Editorial board
Hsu Peihsin 
Isabelle Vea
Wang Qian Ran

Contact NU Ideas:
nuideas@ilas.nagoya-u.ac.jp